# SDR ASAA2016062717182

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,677 hours, 7,113 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MC RECALL, EXTINGUISHES WITH MC RESET, ALL QRH PROCEDURES COMPLETED. ACFT GROUNDED. TROUBLESHOOTING PER FIM 21-61 TASK 801. BITE TEST BOTH CONTROLLERS, OPS CHECK GOOD. RAN BOTH PACKS, OPS CHECKED GOOD.
